# SDR AALA20171119002

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 14,072 hours, 2,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CID1 SYSTEM TEST,  LATCHED FAULT BATTERY , EMERGENCY POWER SUPPLY UNIT (15WL) MID LEFT. REPLACED THE BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED.
